# SDR SWAA114135

- Difficulty date: June 2, 2011
- Submitted: June 7, 2011
- Operation: Air carrier
- Aircraft: N910WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36618
- Aircraft time: 11,318 hours, 6,744 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Part number: 6567380
- Condition: Loose
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK, FOUND R2 DOOR EMERGENCY EVAC SLIDE COVER LOOSE.  REMOVED AND REPLACED COVER PER MT.
